# SDR USAA060604

- Difficulty date: April 21, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 18,169 hours, 18,169 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED, TOP SIDE.  REPLACED FLOORBEAM PER SRM 51-72-11L, CORROSION LEVEL 1; TASK JA-220-53500, DEFECT SIZE: 1" BY 1".
